# SDR COMA0660692

- Difficulty date: December 6, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 18,441 hours, 15,589 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5225 - SMOKE TOILET CAUTION MESSAGE EN ROUTE TO CMH, A/C DIVERTED TO LGA AND LANDED SAFELY.  REMOVED AND REPLACED LAV SMOKE DETECTOR.
